Back


Publisher Name Selected -> American Mathematical Society
Search Journal Title Subscribed by Library

Sl No Journal Title Subject Subscribed Years
(Last 3 Years)
eISSN or ISSN CiteScore
(Scopus)
Remark
1 Bulletin of American Mathematical SocietyMathematics20181088-9485
2 Conformal Geometry and DynamicsGeometry20181088-4173
3 Journal of the American Mathematical SocietyMathematics20181088-6834
4 Mathematics of ComputationMathematics2018, 2017, 20161088-68421.68
5 Memoirs of the American Mathematical SocietyApplied Mathematics20181947–6221
6 Notices of the American Mathematical SocietyMathematics20181088-9477
7 Proceedings of the American Mathematical SocietyMathematics20181088-6826
8 Proceedings of the AMS, Series BMathematics20182330-1511
9 Quarterly of Applied MathematicsApplied Mathematics2017, 20161552-44850.70
10 Representation TheoryMathematics20181088-4165
11 St. Petersburg Mathematical JournalMathematics20181547-7371
12 Sugaku ExpositionsMathematics20182473-585X
13 Theory of Probability and Mathematical StatisticsMathematical Statistics20181547-7363
14 Transactions of the American Mathematical SocietyMathematics20181088-6850
15 Transactions of the AMS, Series BMathematics20182330-0000
16 Transactions of the Moscow Mathematical SocietyMathematics20181547-738X